Alert archive / Colorado / Flash Flood Warnings in 2024
Flash Flood Warning 22, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Aug 12, 2024, 4:39 PM MDT for Bent County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2024, 4:39 PM MDT (22:39 UTC)
- Expired
- Aug 12, 2024, 7:29 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Bent County, CO
The radar
The Pueblo radar (KPUX), 97 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.7 hours before the alert went out and 295 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1468 J/kg
- Mixed-layer CIN
- -187 J/kg
- Mixed-layer LCL
- 877 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
057
WGUS55 KPUB 122239
FFWPUB
COC011-130145-
/O.NEW.KPUB.FF.W.0022.240812T2239Z-240813T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
439 PM MDT Mon Aug 12 2024
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
West Central Bent County in southeastern Colorado...
* Until 745 PM MDT.
* At 439 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain in West Central Bent county south of Highway 50.
Between 1 and 2.5 inches of rain have fallen. The expected
rainfall rate is 1 to 2 inches in 1 hour. Additional rainfall
amounts up to 1 inch are possible in the warned area. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Las Animas, and open country south and southwest of Las Animas.
This includes the following streams and drainages...
Robinson Arroyo, Purgatoire River, Arkansas River, Adobe Creek,
Horse Creek, Rule Creek, Vandiver Arroyo and Tarbox Arroyo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3795 10314 3792 10327 3795 10339 3806 10339
3808 10328 3803 10313
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
KT2 follow-up statements
686
WGUS75 KPUB 122326
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
526 PM MDT Mon Aug 12 2024
COC011-130145-
/O.CON.KPUB.FF.W.0022.000000T0000Z-240813T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bent CO-
526 PM MDT Mon Aug 12 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM MDT THIS
EVENING FOR WEST CENTRAL BENT COUNTY...
At 526 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain in West Central Bent county south of Highway 50. Between 1 and
3 inches of rain have fallen. Flooding impacts will continue, but no
additional rainfall is expected. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Open country to the south and southwest of Las Animas.
This includes the following streams and drainages...
Robinson Arroyo, Purgatoire River, Arkansas River, Adobe Creek,
Horse Creek, Rule Creek, Vandiver Arroyo and Tarbox Arroyo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3795 10314 3792 10327 3795 10339 3806 10339
3808 10328 3803 10313
FLASH FLOOD...RADAR INDICATED
$$
KT551
WGUS75 KPUB 130129
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
729 PM MDT Mon Aug 12 2024
COC011-130139-
/O.CAN.KPUB.FF.W.0022.000000T0000Z-240813T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bent CO-
729 PM MDT Mon Aug 12 2024
...FLASH FLOOD WARNING IS CANCELLED FOR WEST CENTRAL BENT COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 1200 AM MDT for portions of
central, east central, and southeast Colorado.
&&
LAT...LON 3795 10314 3792 10327 3795 10339 3806 10339
3808 10328 3803 10313
$$
KTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 12, 4:00 PM MDT, 39 minutes earlier. Its key messages:
- Flash flooding and strong storms possible this afternoon into this evening over the plains.
- Strong storms possible once again over plains tomorrow afternoon.
- Drier and warmer through the end of the work week.
- Increasing coverage of daily showers and thunderstorms again for the late weekend into early next week.
Area forecast discussion, Aug 12, 4:00 PM MDT, 39 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 400 PM MDT Mon Aug 12 2024 .KEY MESSAGES... - Flash flooding and strong storms possible this afternoon into this evening over the plains. - Strong storms possible once again over plains tomorrow afternoon. - Drier and warmer through the end of the work week. - Increasing coverage of daily showers and thunderstorms again for the late weekend into early next week. && .SHORT TERM /THROUGH TONIGHT/... Issued at 233 PM MDT Mon Aug 12 2024 Currently... Isolated thunderstorms were developing region-wide over the fcst area at 2 pm. Best overall coverage was up on the north side of the Pikes peak region and over the San Juans pushing into the San Luis Valley. A look at the SPC Meso page shows that 20 to 30 knots of deep shear was noted over all of the plains and adjacent S mtns along with Sfc based CAPE values of 1000 to 4000 Joules. The best CAPE was noted over far SE CO plains and was advecting northwestward. Rest of Today into Tonight... Main concern is strong storms developing over the region and they will be capable of rainfall that could produce flash flooding along with marginally severe weather. Greatest threat for heavy rain will generally be over northern El Paso county, Crowley county and especially Kiowa county. Early this afternoon a theta-e maximum was advecting northwestward across Baca county, and this unstable air will continue to advect north and westward during this afternoon. Instability was increasing (per above discussion), as CAPE values were between 1000 and 4000 Joules (most unstable far southeast) and shear values over the far eastern plains were in the 20 to 30 knt range. A disturbance (per water vap imgy) over the 4 corners region will continue to move east, and this will allow thunderstorms to increase in coverage and intensity over the plains as the afternoon progresses. Based on latest data, the best chance for heavy rain along the I-25 corridor will be between 5 and 8 pm, with the heavy rain pushing east-northeast over the eastern plains during the evening hours. Storms should end late this evening over most areas, but CONTDVD region could see occasional showers and storms throughout the overnight hours. Some areas of low clouds could be over the plains early tomorrow morning. Tomorrow... Coverage of storms tomorrow is expected to be somewhat less than what will happen today as a bit drier air start to move into the region. Additionally, temps tomorrow will be about 1 to 3 F warmer than todays max temps. Additionally, the storms will likely initiate a bit later in the day as compared to today. Nonetheless, we will once again see a threat of marginally severe storms (with wind being the main threat) and more localized heavy rain over the entire region. \/Hodanish && .LONG TERM /TUESDAY THROUGH MONDAY/... Issued at 233 PM MDT Mon Aug 12 2024 Moderate westerly flow aloft remains progged across the region through the end of the work week, which will start to scour out and then keep the monsoonal moisture plume well south of the area through the end of the work week. There looks to be enough lift and moisture associated with a passing embedded wave across the Northern Rockies on Wednesday to support scattered afternoon and evening showers and storms, with the best coverage expected across the higher terrain and generally north of the Highway 50 Corridor. By Thursday and continuing into the early weekend, operational and ensemble data indicate below seasonal moisture in place across the Central Rockies, as upper level ridging builds back across the region. The latest operational GFS is the most aggressive in bringing back monsoonal into western Colorado by Saturday, where as the rest of the guidance keeps the plume south and west of the area through Saturday. With that said, should see a downward trend in daily convection, with mainly isolated high based showers over the higher terrain for the end of the work week and into the early weekend. With the decreased moisture and convection, temperatures will warm back to above seasonal levels, with highs well into the 90s across the Plains once again. The increased temperatures and decreased moisture, combined with moderating westerly flow aloft, will lead to increasing fire danger across the region into the weekend as well. By Sunday and continuing into early next week, model data does support increasing available moisture within southwesterly flow aloft, as the upper high slowly shifts south and east of the Central Rockies. This will again lead to a slow increase in coverage of afternoon showers and thunderstorms areawide, with a slow decrease in temperatures. && .AVIATION /00Z TAFS THROUGH 00Z TUESDAY/... Issued at 357 PM MDT Mon Aug 12 2024 Thunderstorms could impact the terminals through 03z with brief MVFR cigs/vis from +TSRA. Erratic wind gusts up to 45 kts and small hail could occur at KCOS or KPUB if a stronger storm impacts those areas though this is looking less likely as the focus for storms shift east of the terminals with time. There is a low end potential for some IFR conditions with stratus and fog at KCOS, though latest model guidance suggest it should clear by 10-11z if it does occur. Otherwise, expect VFR conditions with another round of thunderstorms possible at the terminals after 21z. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... Flood Watch until midnight MDT tonight for COZ081-082-084>086- 089-093-095>098. && SHORT TERM...HODANISH LONG TERM...MW AVIATION...KT
Hazardous weather outlook, Aug 12, 11:38 AM MDT, 5 hours 1 minute before
Hazardous Weather Outlook National Weather Service Pueblo CO 1138 AM MDT Mon Aug 12 2024 COZ058>089-093>099-131745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1138 AM MDT Mon Aug 12 2024 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Heavy rains capable of producing flash flooding will be possible this afternoon and into tonight over most of the plains, including the Pueblo and Colorado Springs region. In addition, strong to marginally severe thunderstorms will be possible over all of the plains and adjacent southern mountain later this afternoon into this evening. The combination of abundant low level moisture, sufficient wind shear and an upper level disturbance will allow for thunderstorms to develop over the mountains by early afternoon, and then push out onto the plains later this afternoon. With lots of instability available, the storms will intensify and will be capable of producing heavy rain capable of producing flash flooding. The greatest threat of flash flooding on the plains will be along and north of highway 50. In addition, strong to marginally severe thunderstorms will be possible across all of the plains and adjacent southern mountains. Wind gusts to 60 mph and hail the size of ping pong balls are expected. In the interior mountains and valleys, locally heavy rains will be possible. There has been an increase in rock and mud slides in the mountains over the last few days, and with additional heavy rain possible, the mud and rock slide threat will continue. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Rain showers and thunderstorms are expected for much of the region Tuesday and Wednesday, with the greatest coverage along and around the mountains. Some storms across the valleys and plains may become strong to severe Tuesday and Wednesday, with severe wind gusts and large hail the primary hazards. Conditions dry out Thursday and Friday, with showers and storms returning over the weekend. Any more organized storm may produce heavy rain Tuesday through Sunday. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over ALL of the region this afternoon and tonight. Hodanish
In the hours before
Local storm report, Aug 12, 3:27 PM MDT, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
327 PM MDT Mon Aug 12 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM Rain 3 NE Manitou Springs 38.88N 104.86W
08/12/2024 E1.50 Inch El Paso CO Public
&&Special weather statement, Aug 12, 3:48 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service Pueblo CO
348 PM MDT Mon Aug 12 2024
COZ093-097-122215-
Las Animas Vicinity/Bent County CO-La Junta Vicinity/Otero County CO-
348 PM MDT Mon Aug 12 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN OTERO AND
NORTHWESTERN BENT COUNTIES THROUGH 415 PM MDT...
At 348 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Las Animas, or 10 miles northeast of North La Junta,
moving northeast at 15 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Las Animas, John Martin Reservoir, and Fort Lyon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3796 10338 3804 10344 3819 10335 3811 10310
TIME...MOT...LOC 2148Z 215DEG 15KT 3803 10336
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
MGLocal storm report, Aug 12, 4:04 PM MDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
404 PM MDT Mon Aug 12 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM Hail 8 SSE Kim 37.13N 103.31W
08/12/2024 M0.88 Inch Las Animas CO CO-OP Observer
&&Local storm report, Aug 12, 4:07 PM MDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
407 PM MDT Mon Aug 12 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM Hail 8 SSE Kim 37.13N 103.31W
08/12/2024 M0.88 Inch Las Animas CO CO-OP Observer
&&Special weather statement, Aug 12, 4:14 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Pueblo CO
414 PM MDT Mon Aug 12 2024
COZ094-122245-
Eastern Las Animas County CO-
414 PM MDT Mon Aug 12 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OTERO...EAST
CENTRAL LAS ANIMAS AND SOUTHWESTERN BENT COUNTIES THROUGH 445 PM
MDT...
At 413 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles south of Higbee, or 28 miles south of North La Junta, moving
northeast at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of southeastern Otero,
east central Las Animas and southwestern Bent Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3758 10359 3764 10346 3765 10333 3750 10322
3748 10356
TIME...MOT...LOC 2213Z 241DEG 8KT 3758 10343
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
MGSpecial weather statement, Aug 12, 4:38 PM MDT, 1 minute before
Special Weather Statement
National Weather Service Pueblo CO
438 PM MDT Mon Aug 12 2024
COZ094-097-099-122330-
Springfield Vicinity/Baca County CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
438 PM MDT Mon Aug 12 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN BACA...NORTHEASTERN
LAS ANIMAS AND SOUTHEASTERN BENT COUNTIES THROUGH 530 PM MDT...
At 438 PM MDT, Doppler radar was tracking a strong thunderstorm 20
miles east of Higbee, or 29 miles southeast of North La Junta, moving
northeast at 10 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northwestern Baca,
northeastern Las Animas and southeastern Bent Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3755 10317 3768 10327 3793 10301 3782 10277
TIME...MOT...LOC 2238Z 228DEG 9KT 3774 10308
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
MGThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 6:55 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| Aug 11, 9:41 PM MDT | Special Weather Statement | PUB | Kiowa | 34 min |
| Aug 11, 10:12 PM MDT | Special Weather Statement | PUB | Prowers | 48 min |
| Aug 11, 10:56 PM MDT | Special Weather Statement | PUB | Prowers | 34 min |
| Aug 12, 1:55 AM MDT | Special Weather Statement | PUB | Prowers | 50 min |
| Aug 12, 9:36 AM MDT | Flood Watch | PUB | Bent, Crowley, El Paso, Fremont, Kiowa, Otero and 3 more | 14 hr |
| Aug 12, 1:34 PM MDT | Special Weather Statement | PUB | Conejos | 26 min |
| Aug 12, 2:09 PM MDT | Special Weather Statement | PUB | Costilla | 36 min |
| Aug 12, 2:16 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| Aug 12, 2:39 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 36 min |
| Aug 12, 2:55 PM MDT | Special Weather Statement | PUB | Costilla | 35 min |
| Aug 12, 3:28 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 47 min |
| Aug 12, 3:40 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 35 min |
| Aug 12, 3:48 PM MDT | Special Weather Statement | PUB | Bent | 27 min |
| Aug 12, 3:57 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 33 min |
| Aug 12, 4:10 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 35 min |
| Aug 12, 4:12 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 33 min |
| Aug 12, 4:14 PM MDT | Special Weather Statement | PUB | Otero | 31 min |
| Aug 12, 4:19 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 26 min |
| Aug 12, 4:38 PM MDT | Special Weather Statement | PUB | Bent | 52 min |
| Aug 12, 4:43 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 32 min |
| Aug 12, 4:49 PM MDT | Flash Flood Warning | PUB | Baca, Bent, Las Animas, Otero | 3 hr |
| Aug 12, 4:50 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas | 25 min |
| Aug 12, 5:13 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent | 32 min |
| Aug 12, 5:42 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent | 33 min |
| Aug 12, 5:48 PM MDT | Special Weather Statement | PUB | Otero | 27 min |
| Aug 12, 5:58 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 32 min |
Nearby
Flash Flood Warnings in Colorado, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.